# SDR MALA000582

- Difficulty date: August 30, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- System (JASC): 5260 · Entrance Stairs
- Part: Hand Rail
- Condition: Dented
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, UPPER FORWARD TUBE ON AIRSTAIR HANDRAIL IS DENTED.  REFER TO CELSIUS TASK CARD 2555, W/O 18816  AND SAAB DRAWING 7252600-557.  MAINTENANCE REMOVED DENTED HANDRAIL IAW SRM 51-10-10, CUT TO LENGTH NEW TUBE SECTION 21.5 INCHES IAW SRM 51-7-30 AND SAAB DWG 725260 0-551.  INSTALLED NEW TUBING IAW SRM 51-33-00 AND SAAB DWG 7252600-551.
